SciELO - Scientific Electronic Library Online

vol.62 issue4Novel balanced diplexer with band design flexibilityHeat transfer over a stretching cylinder due to variable prandtl number influenced by internal heat generation/absorption: a numerical study author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista mexicana de física

Print version ISSN 0035-001X


YEPEZ-MARTINEZ, H. et al. The Feng’s first integral method applied to the nonlinear mKdV space-time fractional partial differential equation. Rev. mex. fis. [online]. 2016, vol.62, n.4, pp.310-316. ISSN 0035-001X.

In this paper, the fractional derivatives in the sense of the modified Riemann-Liouville derivative and the Feng’s first integral method are employed for solving the important nonlinear coupled space-time fractional mKdV partial differential equation, this approach provides new exact solutions through establishing first integrals of the mKdV equation. The present method is efficient, reliable, and it can be used as an alternative to establish new solutions of different types of fractional differential equations applied in mathematical physics.

Keywords : Feng’s first integral method; Jumarie modified Riemann-Liouville derivative; modified korteweg de-Vries equation; nonlinear fractional differential equations; analytical solutions.

        · text in English     · English ( pdf )